# SDR FDEA201004191229

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC0503501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP; OTBD HINGE LOCATION NR3 MOUNTING SURFACE IS CORRODED.  VERIFIED LUG THICKNESS AND REMOVED CORROSION IAW CMM 57-44-09.  ETCHED; FLAP- PEENED; CLEANED; CALCULATED AMP-HRS; CAD PLATED AND ADHESION TESTED IAW BSOPM 20-10-01.  PRIMED SURFACE; MATERIAL ID SHIM; MACHINED SHIM; PRIMED SHIM AND ATTACHED SHIM IAW CMM 57-44-09.
